Top 8 Cold Medicine Individual Packets – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. First Aid Only

#ad

50 Doses of Two Tablets, Non Drowsy, PhysiciansCare Cold and Cough Congestion Medication

#ad
First Aid Only #ad - Compare to the active ingredients in Tylenol Cold Head Congestion. Non-drowsy formula. 50 packets of 2 tablets come in a perforated dispenser box for easy access. Temporary relief from cold, cough and flu symptoms.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height3.5 Inches
Length5.25 Inches
Weight0.01 Pounds
Width4.75 Inches
Part Number90092
Model9209842

2. Advil Respiratory

#ad

50 Coated Tablets, Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate

#ad
Advil Respiratory #ad - Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Uniquely formulated to fight common cold and flu symptoms, sneezing, providing nasal congestion, sinus pressure, headache, fever, nasal swelling, body aches and runny nose relief.

Hsa and fsa eligible product. For use by people 12 years of age and older. Cold medicine for adults available in easy-to-take coated tablet form. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Take one tablet every four hours while symptoms persist.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

3. Medique

#ad

Caffeine Free Non Drowsy, White, Medique @ Home 72533 Cold Relief Tablets, 100.0 Count

#ad
Medique #ad - Caffeine free. For relief from the cough, stuffy head and aches associated with colds, allergy or flu. Medique @ home the brands that work now work at home. Each tablet contains acetaminophen 325mg, 200mg and Phenylephrine HCI 10mg.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3.75 Inches
Length4.13 Inches
Width3 Inches
Part Number72533
Model72533

4. Benadryl

#ad

120 Count, 2 Tablets per Packet, Benadryl Allergy 60 Packets

#ad
Benadryl #ad - 60 packets of 2 tablets, benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, 2 boxes, backpack or travel bag.

Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height7.13 Inches
Length5 Inches
Weight0.26 Pounds
Width4.25 Inches
Part Number213241
Model213241

5. Medique

#ad

Medi-First 80233 Chewable Mint Antacid Tablets, 50-Packets of 2

#ad
Medique #ad - Do not take more than 19 tablets in a 24-hour period, or use the maximum dosage of this product for more than 2 weeks, except under the advice and supervision of a physician. The packets come in a box that has an opening for easy dispensing. These tablets are not suitable for children age 12 and under.

Store some in your purse, you’ll receive 50 packets of Medi-First Chewable Antacid Tablets. They’re also mint flavored, frightening. Because they’re individually wrapped, first aid kit, or survival kit. Upon chewing these tablets, you don’t need to upset your tastebuds. Taking your medicine shouldn’t be an unpleasant experience. That’s why our tablets are mint flavored, we believe that to calm your upset stomach, you’ll taste a refreshing burst of mint that will delight your tastebuds.

Fortunately, medi-first can help! our antacid tablets are designed to relieve problems associated with acid indigestion, heartburn, simply chew 2 tablets to relieve the pain. If you are someone who struggles to take pills, in some cases, swallowing pills can be difficult and, we have a solution for you. Within minutes, and upset stomachs. Delicious mint flavor: at medi-first, so you can actually enjoy taking your medicine.
BrandMedique #ad
ManufacturerMedique Products #ad
Height2.5 Inches
Length1.25 Inches
Width2.5 Inches
Part Number80233
Model80233

6. Medique

#ad

Medique Products Medi-First 80933 Sinus Decongestant, 100-Packets of 1 Packaging may vary

#ad
Medique #ad - Active ingredient in each tablet: Phenylephrine HCl 10mg. Easy-to-swallow, film coated tablets. Relieves sinus congestion due to colds, hay fever and flu. Unit dose packets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3 Inches
Length1.5 Inches
Weight0.15 Pounds
Width3.5 Inches
Part Number80933
Model80933

7. Advil Respiratory

#ad

Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, 50 Count, HCl & Chlorpheniramine Maleate 4 mg, Phenylephrine, Fever Reducer with Ibuprofen

#ad
Advil Respiratory #ad - Allergy and pain medicine for adults and children 12 years of age and older. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it.

200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

8. Advil

#ad

Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief, 50x2 Liquid Filled Capsules

#ad
Advil #ad - Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Fifty packets of two each, backache, advil liqui-gels pain Reliever and Fever Reducer Liquid Filled Capsules, pain medicine for adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

Hsa and fsa eligible product. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, while also reducing fever, 000 pounds of plastic out of landfills.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028